MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT
Model Number H7493942820500
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent balloon removal difficulty occurred.A percutaneous coronary intervention was being performed on a 90% stenosed, mildly calcified and mildly tortuous lesion in the proximal right coronary artery.The lesion was pre-dilated with a balloon catheter.A 5.00 x 20mm synergy megatron drug-eluting stent was delivered using a 7f guidezilla ii extension catheter.While removing the stent balloon and attempting to keep the guide engaged, the physician sensed some resistance with the balloon and the guidezilla ii.The physician kept attempting to remove the stent balloon while keeping the guide engaged but was unable to do so.The balloon would not pass through the guidezilla ii after deploying the stent.Both the stent balloon and guidezilla ii had to be removed together as one unit.The procedure was able to be continued.The 0.014 inch guidewire was never removed and the physician was able to post dilate the stents and complete the procedure without complications.

Brand Name
SYNERGY MEGATRON
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11488259
Report Number2134265-2021-03349
Device Sequence Number3804237
Product Code NIQ
UDI-Device Identifier08714729985686
UDI-Public08714729985686
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2021
Device Model NumberH7493942820500
Device Lot Number0026517130
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2021
Initial Report FDA Received Date03/15/2021
Patient Sequence Number1